Jump to content

HPPD getting worse, trying all meds possible


drone33
 Share

Recommended Posts

Hey, it's been a while since I haven't posted here, but it seems that my HPPD has been getting worse. I initially got it at the beginning of July 2014, and the first few years were hellish, which were cured with mostly SSRIs, benzos, and Lamictal. 

At the moment, for some reason, my HPPD, anxiety, and visuals have been getting terribly worse. No changes on depression, which is good, however. 

I'm currently on Wellbutrin XL 300mg, 15mg Valium, 50mg sertraline (that I plan to switch to Effexor because Effexor was a magic bullet for anxiety and depression), and Lamictal 200mg.

It seems that during the process of lowering diazepam from 15mg to 13mg my symptoms got worse, and even if I got back to 15mg, the symptoms seem to have persisted. Thankfully I have a semester off college so I can deal with this shit and see if I can "reset" it.

I started Wellbutrin a bit less than a week ago and I'm at 300mg, after figuring out dopamine might be involved (symptoms improved with caffeine and modafinil, as well as low dose amisulpride). However, the only thnig I've noticed with Wellbutrin so far is sweating and increased anxiety. Cognitively I still feel like there's a sort of log or rock lodged inside my head, that's the symptom that bothers me the most of all, along with the brain fog. Interestingly, I can't take coffee or modafinil anymore or my symptoms go through the roof, where this was the complete opposite before the Wellbutrin. I'm not sure if the effect on dopamine of the Wellbutrin will help with cognition and the brain fog that's usually dopamine-related 

So, my plan is, stay on my 15mg valium dose, maybe increase my Lamictal dose from 200mg to 300mg, switch from Zoloft to Effexor only after waiting out the Wellbutrin or return to low dose amisulpride.

I have no idea if any of this is going to help, and my hopes are low, it's the first time HPPD has got worse for me after ages, so I'm pretty sure I won't be able to make it despite my changes. Maybe Wellbutrin makes things worse at first and then makes it better.

I just wanted to vent and mention my medication, I'm quite worried of going back to square one (pre-benzos, benzos have saved me for 4 years)

Link to comment
Share on other sites

Hi mate, can't answer your question but did benzo's help a lot and in what way did they help, i'm tempted to try them and see if they have any positive effect. If I have modafinil or drink caffeine my symptoms have always worsened and I get almost internal tremors to speak on that specific part.

Link to comment
Share on other sites

Might've been it. I'm back on 15mg and things seem to have stabilized. Other than that, I have a mild depression. When you go back on the benzo dose after going through a slight withdrawal, everything goes back to normal, doesn't it. The HPPD stabilized and went back to how it was before, except for the increased visuals Wellbutrin causes. Wellbutrin is a powerful antidepressant, so I'm expecting it to get rid of my caffeine addiction and to get me back to normal in a few weeks. At the moment, I'm just miserable.

Edited by drone33
Link to comment
Share on other sites

That's it. I'm off Wellbutrin and back to 50mg of amisulpride for dopamine autoreceptor activation and 15mg of Valium.

 Wellbutrin just made my visuals worse, gave me some dizziness, and made me depressed. If things on dopamine are going to work, they should work since the very, very beginning. I've seen only one Wellbutrin success story and the only success the guy got was from his depression. His visual symptoms got worse. Previous to Wellbutrin I was not depressed. Back to drinking coffee too for dopamine upregulation.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.